DOI 10.1016/j.jaapos.2025.104122
Esotropia caused by low-dose atropine for rapidly progressive myopia in a 15-year-old boy.
Аннотация
The etiology of myopia is multifactorial, and various methods have been employed to control its progression. Low-dose atropine without bifocals has recently gained acceptance as a treatment option. We report a patient who developed acquired esotropia due to escalating atropine concentrations for myopia control, as a presumed result of atropine-induced accommodative duress and excessive convergence. We have found no previous accounts of this complication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.